# SDR AALA202202145898

- Difficulty date: February 11, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N440AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10643
- Aircraft time: 772 hours, 207 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Detector
- Condition: False Activation
- Location: Zone 100 - Fuse
- Stage of operation: CR
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RECEIVED A SPURIOUS "SMOKE/LAVATORY SMOKE" MESSAGE IN FLIGHT. MESSAGE DISPLAYED FOR A FEW SECONDS AND CLEARED LAVATORIES CHECKED AND NO SMOKE OR DAMAGE NOTED. INFO-NOTED NO FAULTS PER TSM 26-17-00
